# SDR SWIA2014061838217

- Difficulty date: June 9, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 37,162 hours, 51,860 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1146
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE TEST INOPERATIVE.  R & R NR 2 SMOKE DETECTOR IN CARGO BAY IAW AMM.
